Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 80, NWS Atlanta, GA

June 1, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 1, 2018, 4:47 PM EDT for 5 counties in Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2018, 4:47 PM EDT (20:47 UTC)
Expired
Jun 1, 2018, 5:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, GA, Hancock County, GA, Jasper County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:53 PM EDTTSTM WND DMG2 E Piedmont, GAREPORTS OF A TREE DOWN ON WEHUNT RD NEAR ARMOUR RD
Jun 1, 5:00 PM EDTTSTM WND DMG2 E Piedmont, GAA TREE WAS REPORTED DOWN ON WEHUNT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:29 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS52 KFFC 012047
SVRFFC
GAC133-141-159-211-237-012115-
/O.NEW.KFFC.SV.W.0080.180601T2047Z-180601T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
447 PM EDT FRI JUN 1 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morgan County in north central Georgia...
  Putnam County in central Georgia...
  Northwestern Hancock County in east central Georgia...
  Southeastern Greene County in east central Georgia...
  East central Jasper County in central Georgia...

* Until 515 PM EDT.

* At 447 PM EDT, severe thunderstorms were located along a line
  extending from near Buckhead to Central Georgia Experiment Stn to
  near Monticello, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eatonton, Monticello, White Plains, Reynolds Plantation, Phoenix,
  Liberty, Veazey, Harmony, Godfrey, Resseaus Crossroads, Oconee
  Springs Park, Warfield, Willard, Rockville, Rock Eagle 4-H Center,
  Central Georgia Experiment Stn, Plant Harlee Branch, Parks Mill,
  Stanfordville and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3318 8324 3317 8354 3336 8373 3340 8356
      3355 8344 3348 8300 3346 8300 3345 8297
TIME...MOT...LOC 2047Z 278DEG 24KT 3353 8337 3339 8348 3334 8363 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 1, 3:26 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
326 PM EDT Fri Jun 1 2018

.UPDATE...

18z Aviation and Short Term updates below.

Baker

&&

.SHORT TERM /Tonight through Saturday Night/...

Hi-res consensus is looking to be trending fairly well with the
evolution of several quasi-linear clusters of strong to severe
storms in north GA currently pushing ESE at the time of this
discussion. Plenty of forcing at work here with a higher
amplitude upper shortwave in conjunction with several outflow
boundaries (one remnant from this morning as convection diminished
in the far NW and triggered recent convection across the Atlanta
metro). Mid level lapse rates are pretty steep along with SB
CAPEs 3000-4000 J/kg so have mention of severe potential in the
grids with damaging winds, large hail, and heavy rainfall threats.
SPC currently has Slight and upgraded Enhanced Risk issued along
with a Severe Thunderstorm Watch across the central majority of
the CWA until 10 PM.

Another disturbance could clip the western portion of the area
late tomorrow into Sunday given the transition to NW flow aloft so
will need to watch any associated increased strong to severe
potential, otherwise the main shortwave axis and available moisture
should allow for diurnally enhanced convection tomorrow
afternoon/evening.

Baker

&&

LONG TERM /Saturday Night through Thursday/...

After a relatively quiet end to the short term forecast period,
things ramp back up a bit on Sunday as we begin the long term
period. By 12z Sunday an are of sfc low pressure should be located
in the vicinity of the OH Valley as a strong shortwave impulse
progresses into the Western Great Lakes. A cold front will extend
from this sfc low and should be draped southward from the TN Valley
into the lower MS Valley. This frontal boundary is expected to
traverse the state of Georgia through the day. It should also be
accompanies by a subtle mid level impulse which will provide
sufficient lower and upper level support for the atmosphere amidst a
very moist airmass as dewpoints reside in the 70s. By the
afternoon...given appreciable lift along with increasing
thermodynamics...showers and thunderstorms will rapidly increase in
coverage and intensity by the afternoon and evening hours...in
addition to any ongoing activity as the front enter the CWA. This
will allow for the risk of a few strong to severe thunderstorms to
exist through Sunday. SPC has already outlined portions of the area
in a marginal risk.

The good /perhaps wonderful!/ news lies in the wake of the cold
front by early Monday as much drier air builds into the area.
Current guidance is advertising the potential for dewpoints to drop
into the 50s for most of the area through the day Monday! Slight
timing discrepancy noted between the GFS/EC as the EC pushes the
front out more slowly. But the main point is that high pressure
will dominate the sensible weather in the lower levels with highs
lower 80s north to upper 80s central. Rain chances will be largely
nonexistent for the first time in quite a while.

High pressure should dominate thru Tuesday and keep things dry
before the next shortwave trough pushes across the area on
Wednesday. Guidance indicates the old cold frontal boundary will
still exist across southern Georgia ans this wave may help aid in
thunderstorm development in its vicinity Wednesday afternoon.
However...most of this coverage should remain south of our central
zones.

Mid level ridging attempts to build in from the west a bit more
through the remainder of the week. This will allow temps to moderate
to some extent. Should also begin to see a return to at least slight
chance of afternoon impulse thunderstorms.

Kovacik

&&

.AVIATION...
18Z Update...
Generally cigs in 3500-4000 ft range with potentially lower and
reduced IFR/MVFR or lower VSBYs in storms as they push across the
northern TAF sites currently into the early evening and eventually
trending towards the southern sites. Some storms strong to severe
with damaging winds and large hail. Included VRB25G35KTs in tempo
groups for northern sites. Lingering alto deck overnight then
potential for MVFR pushing into west of the sites by 10-12z (CSG
has greatest chance for BKN coverage). Winds not associated with
TSRA should be primarily out of the west to NW under 10 kts. Early
morning cigs could be lower if patchy fog occurs from late evening
precip/low level moisture.

//ATL Confidence...18Z Update...
Low on timing of thunderstorm activity.
Medium on morning ceilings.
High confidence on other elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  91  70  91 /  50  30  30  50
Atlanta         71  88  73  89 /  50  40  30  50
Blairsville     63  84  63  84 /  50  30  20  50
Cartersville    68  89  69  89 /  50  30  20  50
Columbus        73  91  74  92 /  60  40  30  50
Gainesville     68  88  70  89 /  50  30  30  50
Macon           72  91  72  93 /  60  40  40  50
Rome            68  90  70  88 /  40  30  20  50
Peachtree City  70  89  71  90 /  50  40  30  50
Vidalia         74  91  73  93 /  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Barrow...Bartow...Bibb...Butts...
Carroll...Chattooga...Cherokee...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth...
Gordon...Greene...Gwinnett...Haralson...Harris...Heard...Henry...
Houston...Jasper...Jones...Lamar...Meriwether...Monroe...
Morgan...Muscogee...Newton...North Fulton...Oconee...Paulding...
Peach...Pickens...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taylor...Troup...Twiggs...Upson...
Walton...Wilkinson.

&&

SHORT TERM...Baker
LONG TERM....Kovacik
AVIATION...Baker
Hazardous weather outlook, Jun 1, 3:01 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
301 PM EDT Fri Jun 1 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
301 PM EDT Fri Jun 1 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect for mainly western portions
of north and central Georgia through 10pm tonight. Areas within
the watch have the potential to experience strong to severe
thunderstorms capable of producing damaging wind, large hail, and
heavy rainfall. Although thunderstorms are not expected to remain
stationary, given recent heavy rainfall, the threat for flash
flooding will exist within stronger thunderstorm activity.

Elsewhere, isolated to scattered thunderstorms will be possible
through the remainder of the afternoon and evening hours. A few of
these storms could become strong with gusty winds and heavy
rainfall possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Another strong system will push through the area late Saturday
night through Sunday bringing additional chances of severe storms
including damaging winds and hail to the area.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, Jun 1, 3:57 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT FRI JUN 1 2018

GAZ022-023-034-012030-
Hall GA-Forsyth GA-Gwinnett GA-
357 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...FORSYTH AND
NORTHERN GWINNETT COUNTIES UNTIL 430 PM EDT...

At 356 PM EDT...a strong thunderstorm was over Cumming...moving east
at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Cumming, Sugar Hill, Suwanee, Buford, Flowery Branch,
Oakwood, Rest Haven, Drew, Buford Dam-Lake Lanier Parks, Coal
Mountain, Hightower, Matt, Aqualand Park, Chestatee, Oscarville,
Ducktown and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3415 8388 3403 8394 3413 8426 3433 8425
      3433 8389
TIME...MOT...LOC 1956Z 285DEG 23KT 3422 8412

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 1, 3:59 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI JUN 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 SSW FELTON            33.86N  85.24W
06/01/2018                   HARALSON           GA   911 CALL CENTER

            TREE WAS REPORTED DOWN ON BETHLEHEM CHURCH RD NEAR THE
            BETHLEHEM BAPTIST CHURCH.

&&

EVENT NUMBER FFC1800177

THIEM
Local storm report, Jun 1, 4:03 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT FRI JUN 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 SE LEBANON            34.13N  84.50W
06/01/2018                   CHEROKEE           GA   SOCIAL MEDIA

            LARGE TREE LIMBS DOWN NEAR HOLLY SPRINGS PKWY AND EAST
            CHEROKEE DR

&&

EVENT NUMBER FFC1800178

SNELSON
Special weather statement, Jun 1, 4:03 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT FRI JUN 1 2018

GAZ042-052-012030-
Carroll GA-Heard GA-
403 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL AND HEARD
COUNTIES UNTIL 430 PM EDT...

At 403 PM EDT...a strong thunderstorm was over Ephesus, or 12 miles
northwest of Franklin...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Franklin, Ephesus, Centralhatchee, Roopville, Clem, Frolona, Lowell,
Plant Wansley, Tyus, Blackjack Mountain and Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3355 8501 3324 8501 3325 8526 3348 8530
TIME...MOT...LOC 2003Z 263DEG 11KT 3339 8528

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 1, 4:25 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT FRI JUN 1 2018

GAZ048-056>059-012100-
Butts GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
425 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHWESTERN JASPER...
EASTERN SPALDING...SOUTHERN NEWTON AND HENRY COUNTIES UNTIL 500 PM
EDT...

At 425 PM EDT...a line of strong thunderstorms was along a line
extending from Starrsville to McDonough...and moving east at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Griffin, McDonough, Covington, Jackson, Monticello, Stockbridge,
Hampton, Lovejoy, Locust Grove, Porterdale, Flovilla, Mansfield,
Jenkinsburg, Orchard Hill, Sunny Side, East Griffin, Stewart,
Blacksville, Ola and Turtle Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8431 3344 8429 3348 8429 3350 8428
      3355 8406 3353 8404 3356 8402 3361 8376
      3328 8361 3320 8402 3320 8412 3318 8412
      3319 8427 3343 8432
TIME...MOT...LOC 2025Z 288DEG 43KT 3354 8379 3346 8416

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 1, 4:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT FRI JUN 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 ENE MOUNTAIN PARK     33.86N  84.08W
06/01/2018                   GWINNETT           GA   EMERGENCY MNGR

            REPORTS FROM EM AND PUBLIC OF MULTIPLE SNAPPED AND
            UPROOTED TREES IN THE KILLIAN HILLS AREA; PUBLIC REPORT
            ON LARKVIEW DR HAD ROUGHLY HALF A DOZEN SNAPPED AND
            UPROOTED TREES OF UP TO 24 INCHES ACROSS.

&&

EVENT NUMBER FFC1800179

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:52 PM EDTRiver Flood WarningFFCGwinnett60 min
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam29 min
May 31, 9:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 9:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield39 min
May 31, 9:37 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Washington23 min
May 31, 10:34 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 11:11 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 31, 11:15 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker45 min
May 31, 11:31 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
May 31, 11:47 PM EDTSpecial Weather StatementFFCJackson43 min
May 31, 11:54 PM EDTFlash Flood WarningFFCWhite5 hr
Jun 1, 12:12 AM EDTSpecial Weather StatementFFCPickens33 min
Jun 1, 12:16 AM EDTSpecial Weather StatementFFCCherokee44 min
Jun 1, 12:36 AM EDTSpecial Weather StatementFFCHall39 min
Jun 1, 12:44 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Fulton, Hall46 min
Jun 1, 1:10 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee35 min
Jun 1, 1:41 AM EDTSpecial Weather StatementFFCPaulding49 min
Jun 1, 1:48 AM EDTSpecial Weather StatementFFCOconee42 min
Jun 1, 2:16 AM EDTSpecial Weather StatementFFCJasper, Newton44 min
Jun 1, 3:03 AM EDTSpecial Weather StatementFFCBibb, Jasper, Jones42 min
Jun 1, 5:29 AM EDTRiver Flood WarningFFCWhitfield52 hr
Jun 1, 8:09 AM EDTSpecial Weather StatementFFCDade36 min
Jun 1, 1:51 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jun 1, 1:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton35 min
Jun 1, 2:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon29 min
Jun 1, 2:19 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Murray, Walker, Whitfield41 min
Jun 1, 2:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 1, 2:26 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Jun 1, 2:33 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 1, 2:47 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon28 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton35 min
Jun 1, 3:00 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk30 min
Jun 1, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens28 min
Jun 1, 3:03 PM EDTSpecial Weather StatementFFCClayton, DeKalb27 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk28 min
Jun 1, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton36 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCCherokee33 min
Jun 1, 3:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton45 min
Jun 1, 3:32 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Newton, Rockdale28 min
Jun 1, 3:44 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton28 min
Jun 1, 3:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more39 min
Jun 1, 3:56 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton34 min
Jun 1, 3:57 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 1, 4:02 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall43 min
Jun 1, 4:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jun 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard38 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin46 min
Jun 1, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton, Spalding35 min
Jun 1, 4:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more30 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more52 min
Jun 1, 4:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 1 more52 min
Jun 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes29 min
Jun 1, 5:04 PM EDTFlash Flood WarningFFCCobb, Paulding5 hr
Jun 1, 5:06 PM EDTRiver Flood WarningFFCCobb24 hr
Jun 1, 5:09 PM EDTRiver Flood WarningFFCCobb17 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam26 min
Jun 1, 5:21 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more39 min
Jun 1, 5:28 PM EDTSpecial Weather StatementFFCOglethorpe62 min
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes25 min
Jun 1, 5:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more48 min
Jun 1, 6:27 PM EDTSpecial Weather StatementFFCTwiggs, Washington, Wilkinson33 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 1, 7:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jun 1, 7:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.